Avicou, C, Chalendar, I and Partington, JR (2016) Analyticity and compactness of semigroups of composition operators. Journal of Mathematical Analysis and Applications, 437 (1). pp. 545-560. ISSN 0022-247X
Abstract
This paper provides a complete characterization of quasicontractive groups and analytic C0C0-semigroups on Hardy and Dirichlet space on the unit disc with a prescribed generator of the form Af=Gf′Af=Gf′. In the analytic case we also give a complete characterization of immediately compact semigroups. When the analyticity fails, we obtain sufficient conditions for compactness and membership in the trace class. Finally, we analyse the case where the unit disc is replaced by the right-half plane, where the results are drastically different.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016, Elsevier. This is an author produced version of a paper accepted for publication in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Analytic semigroup; Compact semigroup; Semiflow; Hardy space; Dirichlet space; Composition operators |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 15 Jan 2016 13:15 |
Last Modified: | 20 Apr 2017 05:17 |
Published Version: | http://dx.doi.org/10.1016/j.jmaa.2016.01.010 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jmaa.2016.01.010 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:93689 |